# SDR COMA0160573

- Difficulty date: August 7, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 4,838 hours, 4,914 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF CONFIG SPOILERS MESSAGE ACTIVATED AT 40 KNOTS, ABORTED TAKE OFF AND RETURNED TO GATE.PERFORMED RESET OF THE SPOILER ELECTRONIC CONTROL UNIT.
